A representation of all bounded selfadjoint solutions of the algebraic Riccati equation for systems with an unbounded observation operator

Mark Opmeer, Orest V Iftime

Research output: Chapter in Book/Report/Conference proceedingChapter in a published conference proceeding

3 Citations (SciVal)

Abstract

In this paper a representation of all bounded self-adjoint solutions of the control algebraic Riccati equation associated to the infinite-dimensional well-posed linear system Σ(A,B,C) with an unbounded observation operator is obtained. The assumptions imposed on the systems are: A generates a C0-group, the system is output stabilizable, strongly detectable and the dual Riccati equation has an invertible bounded nonnegative solution.
Original languageEnglish
Title of host publicationProceedings of the 43rd IEEE Conference on Decision and Control (CDC)
PublisherIEEE
Pages2865 - 2870
Number of pages6
ISBN (Print)0-7803-8682-5
DOIs
Publication statusPublished - 2004
Event43rd IEEE Conference on Decision and Control (CDC2004) - , Bahamas
Duration: 14 Dec 200417 Dec 2004

Conference

Conference43rd IEEE Conference on Decision and Control (CDC2004)
Country/TerritoryBahamas
Period14/12/0417/12/04

Fingerprint

Dive into the research topics of 'A representation of all bounded selfadjoint solutions of the algebraic Riccati equation for systems with an unbounded observation operator'. Together they form a unique fingerprint.

Cite this